I have recently found that my madopar has very little effect and this happened over a couple of days. I am also experiencing numbness, pain and pins/needles in my hands and feet.
Has anyone else encountered this. I am 49 and still working, but have gone to being bed ridden in a week. My GP has ran blood tests and says everything is normal, but something serious is going on. I have also had a very obvious reaction to eating any protein for about a year (meds’ don’t work) and I have a very restrictive diet). I am currently taking madopar and entacapone 5 times a day and gabapentin for central pain.
Any advice would be appreciated, I am starting to get really worried and I don’t think my GP knows where to send me.
Arrange an appointment to see your nurse or you consultant who will be able to review your medication
I hope all is well.
Did you follow @Jchilton advice and contact a Parkinson’s nurse or consultant? If you need more support on this, you can always speak to one of our advisers via our helpline on 0808 800 0303. They can arrange for a Parkinson’s nurse to call you back within 24 hours to discuss you concerns in more detail.
Please update us.
try to think if your routine has changed in anyway or have you had any injections or added any supplements I find that little changes can have dramatic effects, have you had constipation, indigestion , illness, vomiting try to think of as many as you can and take it from there
When I went on Madopar the PD consultant said it will help you a lot,NOT,the bleeding tablets nearly broke up my marriage,caused me to close all of my wife’s online banking accounts,and I was totally sex mad it was driving me absolutely crazy,I felt really elated all of the time,from November 18,till February 19,so I told me of doctor to shove them where the light don’t shine,now I’m off them I feel he’ll of a lot better,they should be banned from use,because I’ve heard so much on how they make people fell,totally lousy,bye.